# SDR QXEA2018031900105

- Difficulty date: March 15, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 39,843 hours, 41,724 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Spring
- Condition: Dirty
- Location: Fa Jumpseat
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT FA ACM JUMPSEAT LOWER EMERGENCY EQUIPMENT PANEL SPRING TENSION LOW. REMOVED FROM SERVICE. CLEANED AND LUBED FA ACM JUMP SEAT EMERGENCY COMPARTMENT DOOR HINGE SPRING ASSY. OPS CK. GOOD NO OTHER DEFECTS FOUND AT THIS TIME. NO PARTS REPLACED. RETURNED TO SERVICE.
